Alert archive / Minnesota / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Aug 2, 2011, 11:06 AM CDT for Carlton County, Pine County, Minnesota; Douglas County, Wisconsin. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2011, 11:06 AM CDT (16:06 UTC)
- Expired
- Aug 2, 2011, 3:18 PM CDT
- In force
- 4 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carlton County, MN, Pine County, MN, Douglas County, WI
The radar
The Duluth radar (KDLH), 33 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 4.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2133 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
645
WGUS53 KDLH 021606
FFWDLH
MNC017-115-WIC031-022130-
/O.NEW.KDLH.FF.W.0014.110802T1606Z-110802T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1106 AM CDT TUE AUG 2 2011
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PINE COUNTY IN EAST CENTRAL MINNESOTA...
NORTHWESTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...
SOUTHEASTERN CARLTON COUNTY IN NORTHEAST MINNESOTA...
* UNTIL 430 PM CDT TUESDAY
* AT 1100 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
FLOODING ACROSS THE WARNED AREA. NUMEROUS REPORTS OF FLOODING
ON AREA ROADS HAVE BEEN RECEIVED FROM DOUGLAS COUNTY AND
CARLTON COUNTY HIGHWAY DEPARTMENTS. RADAR ESTIMATED RAINFALL
OF 4 TO 6 INCHES PLUS REPORTS FROM OBSERVERS IN THE AREA
CONFIRM RADAR ESTIMATES. ADDITIONAL RAINFALL WILL BE MINIMAL
WITH LESS THAN 0.25 INCHES EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FOXBORO...
HARLIS...HOLYOKE...NEMADJI...NICKERSON...PATZAU...PLEASANT
VALLEY...SCOTTS CORNER AND SOUTH RANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOOD WATERS ARE MOVING DOWN THE NEMADJI FROM THE BLACK RIVER
TO MOUTH OF THE NEMADJI RIVER NEAR SUPERIOR. IN ADDITION...
THE RESERVOIR AT PATTISON PARK WILL RELEASE ADDITIONAL WATER INTO
THE BLACK RIVER BELOW MANITOU FALLS. AT 1050 AM STATE HIGHWAY
35 WAS CLOSED 15 MILES SOUTH OF SUPERIOR WHERE IT CROSSES THE
BLACK RIVER AND SEVERAL OTHER ROADWAYS WERE IMPACTED BY THE
HEAVY RAINS. THE FLOOD CREST ON THE NEMADJI IS EXPECTED TO REACH
THE MOUTH OF THE RIVER NEAR SUPERIOR BY EARLY AFTERNOON. WHILE
RAPID RISES HAVE OCCURRED ALONG THE NEMADJI RIVER...THE GREATEST
IMPACTS ARE EXPECTED AT THE HEADWATERS WITH LESSER IMPACTS NEAR
THE MOUTH OF THE RIVER. EXPECT THE NEMADJI TO CREST EARLY THIS
AFTERNOON BEFORE RAPIDLY RECEDING TONIGHT.
&&
LAT...LON 4635 9246 4646 9264 4663 9254 4660 9225
4671 9200 4670 9198 4669 9194 4662 9196
4633 9223
$$
GOHDE1 follow-up statement
693
WGUS73 KDLH 022018
FFSDLH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
318 PM CDT TUE AUG 2 2011
MNC017-115-WIC031-022024-
/O.CAN.KDLH.FF.W.0014.000000T0000Z-110802T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARLTON MN-PINE MN-DOUGLAS WI-
318 PM CDT TUE AUG 2 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
DOUGLAS...NORTHEASTERN PINE AND SOUTHEASTERN CARLTON COUNTIES IS
BEING REISSUED AS A FLOOD WARNING...
EXCESS RUNOFF FROM HEAVY RAIN CONTINUES ALONG THE NEMADJI RIVER AND
ITS HEADWATER AREAS. WHILE THE THREAT OF FLASH FLOODING HAS ENDED
FLOODING FLOWS CONTINUE ON THE NEMADJI RIVER AND ITS TRIBUTARIES.
HIGH WATER IS IMPACTING ROADWAYS AND LOW LYING AREAS ARE INUNDATED.
AGAIN...THIS FLASH FLOOD WARNING WILL BE REPLACED BY AN AREAL
FLOOD WARNING. IF FLOODING IS OBSERVED..PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4635 9246 4646 9264 4663 9254 4660 9225
4671 9200 4670 9198 4669 9194 4662 9196
4633 9223
$$
GOHDEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 11:00 AM CDT, 6 minutes earlier.
Area forecast discussion, Aug 2, 11:00 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1100 AM CDT TUE AUG 2 2011 .UPDATE... WE LINGERED THUNDERSTORMS ACROSS THE UPPER SAINT CROIX VALLEY...THE LAKE SUPERIOR BASIN...AND NORTHWEST WISCONSIN A FEW HOURS. WE ALSO MERGED THE SEVERE THUNDERSTORM WATCH SO THAT IT WOULD BE IN EFFECT FOR NORTHWEST WISCONSIN UNTIL 100 PM THIS AFTERNOON. WE LOWERED AFTERNOON TEMPERATURES AND RECOMPUTED THE HEAT INDEX ACROSS THE RAIN AREAS. && .DISCUSSION... THE SURFACE FRONT IS COMPLEX...WITH A WAVE CENTERED SOUTHWEST OF THE TWIN CITIES. FURTHERMORE...A SURFACE TROUGH REMAINS JUST EAST OF THE RED RIVER. HIGH DEW POINTS GO BACK TO JUST WEST OF THE RED RIVER AND PRECIPITABLE MOISTURE REMAINS QUITE HIGH ACROSS ALL OF MINNESOTA AND WISCONSIN. SO...WE FEEL THAT GUIDANCE AND PREVIOUS FORECASTS ARE RUSHING PRECIPITATION OUT A LITTLE TOO FAST. SHOWERS EVEN LINGER OVER THE EASTERN ARROWHEAD. A STRONG ZONAL FLOW ALOFT WILL PUSH DANGEROUS WEATHER BEYOND OUR AREA LATE THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 641 AM CDT TUE AUG 2 2011/ AVIATION.../12Z TAF ISSUANCE/ SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT MUCH OF THE NORTHLAND THIS MORNING...ALTHOUGH THE BEST CHANCE WILL BE FROM PINE COUNTY ON EAST ACROSS NWRN WI THROUGH 15Z. HEAVY RAIN...GUSTY WINDS AND LOW CIGS WILL BE ASSOCIATED WITH THE STRONGEST STORMS. MVFR CIGS ARE ALSO SPREADING SOUTHEAST ACROSS THE CWA THIS MORNING...WHICH WILL RISE AND SCATTER BY THIS AFTERNOON. HIGH PRESSURE WITH VFR CONDITIONS WILL BUILD OVER THE FCST AREA TONIGHT. PREV DISCUSSION... /ISSUED 421 AM CDT TUE AUG 2 2011/ DISCUSSION... MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED AROUND THE ONGOING THREAT FOR SEVERE WEATHER AND FLASH FLOODING DUE TO HEAVY RAINFALL FROM THESE STORMS THROUGH THE MORNING. CONVECTIVE SHOWERS AND THUNDERSTORMS INITIATED ALONG A WARM FRONT EXTENDING FROM N-CNTRL MN SEWD INTO W-CNTRL WI LAST EVENING AND TRACKED SLOWLY TO THE E/NE...WITH MOST STORMS REMAINING SUB-SEVERE BUT WITH PLENTY OF LIGHTNING AND RAINFALL. A LARGE THUNDERSTORM COMPLEX WITH A FEW SVR STORMS DEVELOPED IN NW MN AND TRACKED TO THE E/SE ACROSS THE SRN SECTIONS OF THE NORTHLAND. THIS COMPLEX WEAKENED BRIEFLY BEFORE COMING IN CONTACT WITH A VERY STRONG LLJ AND INTENSIFYING INTO A FAST-MOVING SEWD PROPAGATING BOW ECHO... AND IS CURRENTLY MOVING THROUGH NW WI. THE MAIN THREAT FROM THESE STORMS HAS BEEN LOCALLY HEAVY RAINFALL AND DAMAGING WINDS...WITH A FEW ISOLATED PERIODS OF SVR HAIL. SEVERE THUNDERSTORM WATCHES CONTINUE ACROSS THE SRN HALF OF THE FORECAST AREA...ALONG WITH A FLASH FLOOD WATCH OVER MOST OF NE MN AND ALL OF NW WI. THE THREAT FOR FLASH FLOODING OVER EXTREME NERN MN HAS PASSED...SO PARTS OF THE WATCH HAVE BEEN CANCELLED IN THIS AREA. THERE ARE ALSO FLASH FLOOD WARNINGS IN EFFECT FOR PARTS OF THE NORTHLAND. LOCATIONS IN NE MN AND NW WI HAVE SEEN 1-2 INCHES...WITH SOME ISOLATED AREAS SEEING AS MUCH AS 3 TO 5 INCHES IN A VERY SHORT TIME PERIOD. AN ADDITIONAL 1-2 INCHES IS POSSIBLE WITH SOME REDEVELOPMENT TO THE WEST...AND THE CONTINUED STORMS MOVING THROUGH NW WI. CHECK THE LATEST FLOOD PRODUCT FOR FURTHER DETAILS. AS FOR THE REST OF THIS MORNING...A VERY MOIST ATMOSPHERE... RELATIVELY STEEP MID-LEVEL LAPSE RATES...MDT-STG INSTABILITY ACROSS CNTRL MN INTERACTING WITH A SFC COLD FRONT SLOWLY MOVING TO THE EAST WILL ALLOW ADDITIONAL SHOWERS AND STORMS TO INITIATE THROUGH THE MORNING ACROSS NRN MN ONCE AGAIN. SOME OF THESE STORMS COULD BECOME SEVERE...SO WILL NEED TO KEEP A CLOSE EYE ON THIS DEVELOPMENT. THE MAIN THREAT WILL LIKELY BE DAMAGING WINDS AND HEAVY RAINFALL. CONVECTION SHOULD BE MOVING OFF TO THE EAST AND DIMINISHING IN INTENSITY THROUGH THE MID/LATE MORNING TODAY. SURFACE HIGH PRESSURE WILL BUILD IN BY LATE TONIGHT AND TOMORROW WITH CLEAR SKIES AND VERY PLEASANT CONDITIONS EXPECTED ON WEDNESDAY. EXTENDED...WEDNESDAY NIGHT THROUGH MONDAY... THE NEXT WEATHER SYSTEM MOVES INTO THE REGION BY THURSDAY...WITH THE BEST CHANCE FOR SHOWERS AND STORMS TO THE NORTH AND NW. CONDITIONS DRY OUT ON FRIDAY BEFORE THE NEXT SYSTEM MOVES IN THIS WEEKEND. HIGHS WILL REMAIN IN THE 70S AND 80S THROUGH THE WEEK...WITH SLIGHTLY COOLER CONDITIONS BY THE WEEKEND...HIGHS ONLY IN THE UPPER 60S AND 70S. AVIATION...06Z TAF ISSUANCE... LARGE MCS CURRENTLY AFFECTING MUCH OF THE FORECAST AREA EARLY THIS MORNING. GUSTY WINDS...HEAVY RAIN AND SMALL HAIL HAVE BEEN PRODUCED BY SOME OF THE STRONGER STORMS. THE MCS WILL CONTINUE TO AFFECT THE CWA THROUGH ABOUT 10Z...GRADUALLY TAPERING OFF FROM THE WEST. LOW CIGS AND VSBYS ARE ALSO EXPECTED THROUGH MORNINGS HOURS DUE TO THE HEAVY RAIN AND POSSIBLE FOG. CIGS AND VSBYS WILL BEGIN TO LIFT BY MID- MORNING...WITH SKIES SCATTERING OUT THIS AFTERNOON. && .POINT TEMPS/POPS... DLH 81 58 81 59 / 40 10 10 10 INL 82 50 82 57 / 10 10 10 10 BRD 84 59 82 60 / 10 10 10 10 HYR 81 59 83 55 / 80 10 10 10 ASX 81 59 80 55 / 80 10 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MNZ036>038. WI...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR WIZ001>004-006>009. LS...NONE. && SHORT TERM...EOM
Hazardous weather outlook, Aug 2, 7:24 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 724 AM CDT TUE AUG 2 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-031030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 724 AM CDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN HALF OF THE FORECAST AREA THIS MORNING...MAINLY SOUTH OF A LINE FROM WALKER TO TWO HARBORS TO IRONWOOD. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...HEAVY RAIN...AND DANGEROUS LIGHTNING. CONDITIONS WILL IMPROVE BY THE AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LSZ121-140>148-031030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 724 AM CDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE ALONG THE SOUTH SHORE OF LAKE SUPERIOR EARLY THIS MORNING...MAINLY FROM SUPERIOR TO SAXON HARBOR. THESE STORMS WILL BE CAPABLE OF GUSTY WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING. STORMS SHOULD SUBSIDE BY THE LATE MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND SATURDAY. TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Aug 2, 9:39 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
939 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 AM FLOOD 5 N HOLYOKE 46.54N 92.39W
08/02/2011 CARLTON MN LAW ENFORCEMENT
MUDSLIDE WITH DEBRIS AND TREES PARTIALLY BLOCKING HWY 23
NEAR MILE MARKER 324 NEAR THE NAMADJI RIVER.
&&
HLUCHANSpecial weather statement, Aug 2, 9:40 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
940 AM CDT TUE AUG 2 2011
WIZ003-006>008-021515-
ASHLAND-BURNETT-SAWYER-WASHBURN-
940 AM CDT TUE AUG 2 2011
...STRONG THUNDERSTORMS CONTINUE ...
AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF BLAISDELL LAKE TO MCKENZIE LAKE...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
SPRINGBROOK AND LITTLE ROUND LAKE BY 950 AM...
CHIEF LAKE BY 1005 AM...
NORTHWOODS BEACH BY 1010 AM...
NEW POST AND STONE LAKE BY 1015 AM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4589 9080 4582 9162 4593 9168 4590 9215
4597 9227 4615 9093
DCLocal storm report, Aug 2, 9:48 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
948 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM FLOOD 10 E HINCKLEY 46.01N 92.73W
08/02/2011 PINE MN LAW ENFORCEMENT
FLOODING ON STATE HWY 48 AT MILE MARKER 10.
&&
HLUCHANLocal storm report, Aug 2, 9:59 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
959 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HEAVY RAIN 5 SW PHILLIPS 45.64N 90.47W
08/02/2011 M2.70 INCH PRICE WI TRAINED SPOTTER
&&
CCHRISTLocal storm report, Aug 2, 10:07 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1007 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLOOD RADISSON 45.77N 91.22W
08/02/2011 SAWYER WI LAW ENFORCEMENT
COUNTY HWY H CLOSED NORTH OF RADISSON
&&
HLUCHANLocal storm report, Aug 2, 10:17 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1017 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN WEBB LAKE 46.01N 92.13W
08/02/2011 M3.75 INCH BURNETT WI AMATEUR RADIO
&&
CCHRISTThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:20 PM CDT | Special Weather Statement | DLH | Aitkin | 40 min |
| Aug 1, 8:49 PM CDT | Special Weather Statement | DLH | Crow Wing | 26 min |
| Aug 1, 9:03 PM CDT | Special Weather Statement | DLH | Aitkin | 12 min |
| Aug 1, 9:22 PM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Aug 1, 9:27 PM CDT | Special Weather Statement | DLH | Itasca | 33 min |
| Aug 1, 9:29 PM CDT | Special Weather Statement | DLH | Pine | 16 min |
| Aug 1, 9:52 PM CDT | Special Weather Statement | DLH | Carlton | 23 min |
| Aug 1, 9:54 PM CDT | Special Weather Statement | DLH | Itasca | 36 min |
| Aug 1, 10:08 PM CDT | Special Weather Statement | DLH | Aitkin | 37 min |
| Aug 1, 10:12 PM CDT | Special Weather Statement | DLH | Carlton | 18 min |
| Aug 1, 10:30 PM CDT | Special Weather Statement | DLH | Carlton | 30 min |
| Aug 1, 10:33 PM CDT | Special Weather Statement | DLH | Cass | 42 min |
| Aug 1, 10:46 PM CDT | Special Weather Statement | DLH | Carlton | 29 min |
| Aug 1, 10:48 PM CDT | Special Weather Statement | DLH | Itasca | 42 min |
| Aug 1, 10:59 PM CDT | Flash Flood Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 6 hr |
| Aug 1, 11:18 PM CDT | Special Weather Statement | DLH | Koochiching | 27 min |
| Aug 1, 11:31 PM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Aug 1, 11:47 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
| Aug 2, 12:10 AM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Aug 2, 12:25 AM CDT | Special Weather Statement | DLH | Cass, Itasca | 35 min |
| Aug 2, 12:40 AM CDT | Flash Flood Warning | DLH | Carlton, Saint Louis | 4 hr |
| Aug 2, 12:52 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Aug 2, 1:01 AM CDT | Special Weather Statement | DLH | Crow Wing | 29 min |
| Aug 2, 1:16 AM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Aug 2, 1:30 AM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 30 min |
| Aug 2, 1:39 AM CDT | Areal Flood Advisory | DLH | Saint Louis | 3 hr |
| Aug 2, 1:51 AM CDT | Special Weather Statement | DLH | Carlton, Pine | 24 min |
| Aug 2, 2:11 AM CDT | Special Weather Statement | DLH | Aitkin | 34 min |
| Aug 2, 3:01 AM CDT | Special Weather Statement | DLH | Pine | 29 min |
| Aug 2, 3:33 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 27 min |
| Aug 2, 3:41 AM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Aug 2, 4:07 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 23 min |
| Aug 2, 4:49 AM CDT | Special Weather Statement | DLH | Carlton | 26 min |
| Aug 2, 5:11 AM CDT | Areal Flood Advisory | DLH | Carlton | 3 hr |
| Aug 2, 6:33 AM CDT | Flash Flood Warning | DLH | Carlton, Pine | 4 hr |
| Aug 2, 6:54 AM CDT | Areal Flood Advisory | DLH | Pine | 6 hr |
| Aug 2, 8:27 AM CDT | Special Weather Statement | DLH | Pine | 33 min |
| Aug 2, 3:29 PM CDT | Areal Flood Warning | DLH | Carlton, Pine | 24 hr |
| Aug 2, 3:47 PM CDT | Areal Flood Warning | DLH | Carlton, Pine | 48 hr |
| Aug 1, 7:41 PM CDT | Special Weather Statement | DLH | Burnett, Washburn | 34 min |
| Aug 1, 8:36 PM CDT | Special Weather Statement | DLH | Burnett, Washburn | 39 min |
| Aug 1, 9:47 PM CDT | Special Weather Statement | DLH | Douglas | 28 min |
| Aug 1, 10:13 PM CDT | Special Weather Statement | DLH | Washburn | 47 min |
| Aug 1, 10:34 PM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| Aug 1, 11:00 PM CDT | Special Weather Statement | DLH | Douglas, Sawyer | 60 min |
| Aug 2, 12:04 AM CDT | Special Weather Statement | DLH | Douglas | 56 min |
| Aug 2, 12:49 AM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| Aug 2, 1:33 AM CDT | Special Weather Statement | DLH | Douglas | 42 min |
| Aug 2, 1:43 AM CDT | Severe Thunderstorm Warning | DLH | Douglas | 30 min |
| Aug 2, 2:21 AM CDT | Special Weather Statement | DLH | Douglas | 39 min |
| Aug 2, 2:38 AM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Burnett, Douglas, Sawyer, Washburn | 67 min |
| Aug 2, 3:23 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Price, Sawyer | 37 min |
| Aug 2, 3:56 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 49 min |
| Aug 2, 4:35 AM CDT | Special Weather Statement | DLH | Washburn | 25 min |
| Aug 2, 4:54 AM CDT | Special Weather Statement | DLH | Price | 36 min |
| Aug 2, 7:31 AM CDT | Special Weather Statement | DLH | Price, Sawyer, Washburn | 59 min |
| Aug 2, 7:52 AM CDT | Special Weather Statement | DLH | Douglas | 38 min |
| Aug 2, 8:49 AM CDT | Special Weather Statement | DLH | Washburn | 26 min |
| Aug 2, 9:07 AM CDT | Special Weather Statement | DLH | Price | 53 min |
| Aug 2, 9:13 AM CDT | Severe Thunderstorm Warning | DLH | Burnett, Washburn | 47 min |
| Aug 2, 9:32 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 58 min |
| Aug 2, 9:34 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 56 min |
| Aug 2, 9:40 AM CDT | Special Weather Statement | DLH | Sawyer | 35 min |
| Aug 2, 9:51 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 39 min |
| Aug 2, 10:16 AM CDT | Flash Flood Warning | DLH | Price, Sawyer | 6 hr |
| Aug 2, 10:24 AM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 51 min |
| Aug 2, 3:24 PM CDT | Special Weather Statement | DLH | Price | 51 min |
Nearby
Flash Flood Warnings in Minnesota, 2011Flash Flood Warnings in Wisconsin, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.